Journal Article

Global boundedness for decorated sheaves

Alexander H. W. Schmitt

in International Mathematics Research Notices

Volume 2004, issue 68, pages 3637-3671
Published in print January 2004 | ISSN: 1073-7928
Published online January 2004 | e-ISSN: 1687-0247 | DOI: https://dx.doi.org/10.1155/S1073792804141652
Global boundedness for decorated sheaves

Show Summary Details

Preview

An important classification problem in algebraic geometry deals with pairs [math], consisting of a torsion-free sheaf [math] and a nontrivial homomorphism [math] on a polarized complex projective manifold [math], the input data a, b, c, [math] as well as the Hilbert polynomial of [math] being fixed. The solution to the classification problem consists of a family of moduli spaces [math] for the δ-semistable objects, where [math] can be any positive polynomial of degree at most dim X−1. In this paper, we show that there are only finitely many distinct moduli spaces among the [math] and that they sit in a chain of “GIT-flips.” This property has been known and proved by ad hoc arguments in several special cases. In our paper, we apply refined information on the instability flag to solve this problem. This strategy is inspired by the fundamental paper of Ramanan and Ramanathan on the instability flag.

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.